Research ArticleOpen accessIn the abstractEstimating the Parameters of the Negative-Lindley Distribution using Broyden-Fletcher-Goldfarb-ShannoNaushad Mamode KhanJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 29 Jan 2011 · 7,378 accessesView PDFCite
90 results for “linear equations”
Set a search alertResearch ArticleOpen accessIn the abstractRoughness Effect on an Unsteady Flow in Pipelines by Profilometry and Imaging TechniquesMabrouk Benkhedimallah, Rabah Zegadi, Mohamed BouafiaAmerican Journal of Engineering and Applied Sciences, Vol. 4, Issue 1 · 29 Jan 2011 · 8,152 accessesView PDFCite
Research ArticleOpen accessIn the abstractMemoryless Modified Symmetric Rank-One Method for Large-Scale Unconstrained OptimizationFarzin Modarres, Malik Abu Hassan, Wah June LeongAmerican Journal of Applied Sciences, Vol. 6, Issue 12 · 31 Dec 2009 · 7,981 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Impact of Air Exchange Effectiveness on Thermal Comfort in an Air-Conditioned OfficeRoonak Daghigh, Kamaruzzaman SopianAmerican Journal of Applied Sciences, Vol. 6, Issue 11 · 30 Nov 2009 · 6,972 accessesView PDFCite
Research ArticleOpen accessIn the abstractAdsorption of Methylene Blue from Aqueous Solution onto a Low-Cost Natural Jordanian TripoliAtef S. ALzaydienAmerican Journal of Applied Sciences, Vol. 6, Issue 6 · 30 Jun 2009 · 7,945 accessesView PDFCite
Research ArticleOpen accessIn the abstractArtificial Neural Networks Based Modeling and Control of Continuous Stirred Tank ReactorR. Suja Mani Malar, T. ThyagarajanAmerican Journal of Engineering and Applied Sciences, Vol. 2, Issue 1 · 31 Mar 2009 · 8,209 accessesView PDFCite
Research ArticleOpen accessIn the abstractCalibration and Simultaneous Monitoring of Soil Water Content and Salinity with Capacitance and Four-electrode ProbesTadaomi Saito, Haruyuki Fujimaki, Mitsuhiro InoueAmerican Journal of Environmental Sciences, Vol. 4, Issue 6 · 31 Dec 2008 · 7,918 accessesView PDFCite
Research ArticleOpen accessIn the abstractClosed Form Solution to an Optimal Control Problem by Orthogonal Polynomial ExpansionMohammad Ali Tavallaei, Behrouz TousiAmerican Journal of Engineering and Applied Sciences, Vol. 1, Issue 2 · 30 Jun 2008 · 7,326 accessesView PDFCite
Research ArticleOpen accessIn the abstractComputational Discrete Time Markov Chain with Correlated Transition ProbabilitiesPeerayuth CharnsethikulJournal of Mathematics and Statistics, Vol. 2, Issue 4 · 31 Dec 2007 · 6,648 accessesView PDFCite
Research ArticleOpen accessIn the abstractInvestigations on the Grasping Contact Analysis of Biological Tissues With Applications in Minimally Invasive SurgeryAli Bonakdar, Javad Dargahi, Rama BhatAmerican Journal of Applied Sciences, Vol. 4, Issue 12 · 31 Dec 2007 · 6,905 accessesView PDFCite